# SDR 9WGA2021012441101

- Difficulty date: January 24, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N411SN
- Make and model: Doug MD-11F
- Aircraft serial: 48411
- Aircraft time: 75,845 hours, 15,215 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydromech Unit
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LVL 2 HYD 3 FAIL.  WAS PRECEDED BY HYD 3 ELEV OFF AND HYD 3 QTY LOW.  PERFORMED MANUAL GEAR EXTENSION, IAW CHECK LIST.
